# SDR SWAA2021122040684

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BREAK CRACKED AT STA 540 LBL24 MKD DOT ; / [01] REMOVED FLOOR SUPPORT BREAK REF B737-7 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW PANEL BREAK REF. B737-7 SRM 51-40-05-0G-0; TREATED AND PRIMED HOLES REF. SRM 51-20-01-0G-0; [03] VERIFIED STEP 1 AND 2; [04] OK TO INSTALL FLOOR SUPPORT BREAK; [05] REMOVED AND REPLACED FLOOR PANEL BREAK AT STA.540 BL'0' TO LBL24; REF USED B737-7 SRM 51-40-05-0G-0; 51-40-02-0G-0; 51-20-01-0G-0; & DRW#143A0060; [06] INSPECTED INSTALLATION
